# SDR WWMA9600069

- Difficulty date: September 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N339SB
- Make and model: Saab 340B
- Aircraft serial: 340B339
- Engine: Ge CT79B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CT79B
- Condition: Failed
- Location: Right
- Part time: 8,609 hours
- Stage of operation: TO
- Nature of condition: Y
- Precautionary procedure: C, D

## Discrepancy

CREW REPORTED, DURING TAKEOFF ROLL AT 90 KNOTS THE RIGHT ENGINE FAILED.  MAINTENANCE REPLACED THE RIGHT ENGINE.  PRELIMINARY FINDINGS INDICATE HOT SECTION MODULE FAILURE.
